# SDR CALA2008120201113

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 38,723 hours, 20,787 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448106
- Part serial: 08234
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 38,723 hours, 20,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR WOULD NOT REMAIN IN UP AND LOCKED POSITION AFTER TAKEOFF, LANDING NORMAL SINK RATE.  OVERWEIGHT LANDING 114.9.  REMOVED AND REPLACED LEFT INBOARD MAIN LANDING GEAR UPLOCK ACTUATOR, AND LUBED LEFT MAIN LANDING GEAR PER AMM 32-32-41.  OPERATIONAL CHECKS GOOD, OK TO CONTINUE.
